ooh_shiny! Posted December 15, 2009 Share Posted December 15, 2009 Okay, so I have Bipolar I with psychotic features (I guess its with "psychotic features" because when I was unmediated I started to see shadows, and was convinced they were gonna hurt me). So the pdoc put me on Abilify. 2mg is all my weenie body can handle because of the Akathisia and leg pain. Within a couple days of starting the abilify, I stopped seeing shadows. I've been on it for 2 weeks now, and heres whats happening thats worrying me: I feel and sound stupid mild visual hallucinations are starting come back (shadows) Should I talk to my psychiatrist about maybe increasing my dosage of Abilify? Because it seemed to work, and if it makes the shadows go away (yes I know they are not real), I consider the leg pain and akathisia to be worth it. I started lamictal last night, but only 25mg. I have to work my way up to 75mg. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.